# SDR QXEA2019012200030

- Difficulty date: January 4, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 27,905 hours, 29,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK NR 18 DUE TO CORROSION OUT OF LIMITS. REMOVED JOINT SPLICE AT FS X 228.500 Y-40.850 REF SRM 51-42-05 PARA 4;E AND 51-40-15 PARA 6;A(1-5). INSTALLED JOINT SPLICE AT FS 229.500 COMMON TO TRACK NR 18 AND NR 19 REF SRM 51-42-05, 51-40-15, 51-42-45 AND DWG 85328251, REV E. REMOVED SEAT TRACK NR 18 REF SRM 51-40-07. INSTALLED NEW SEAT TRACK NR 18 PN 85328261-105 REF SRM 51-42-05, 51-40-15, 51-42-45 AND DWG 85328251 REV E. REMOVED DADO ATTACH ANGLES (3EA) FROM SEAT TRACK NR 18 REF SRM 51-40-07. INSTALLED DADO ATTACH ANGLES (3EA) BETWEEN FS 76.2 TO FS 221.00 REF SRM 51-42-45, 51-42-05 AND DWG 85328251 REV E. LOCATED AND DRILLED ALL HOLES COMMON TO THE FRAMES AT SEAT TRACK NR 18 AS PER SRM 51-40-07 AND DWG 85328251 REV E. DRILLED AND FIT HOLES IN SEAT TRACK NR 18 COMMON TO INTERCOSTALS AND DADO BRACKETS REF SRM 51-40-07.
